Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Drank Alcohol have vomiting, tried saltine crackers and pepto bismal tablet. Cause for vomiting?

My 20 yr old son drank what seems to be a decent amount of alcohol (vodka and rum) on Friday night. He started vomiting around noon yesterday (Sat) and hasn t stopped yet (it s now 8:30 Mtn on Sun). We ve tried Sprite, saltine crackers, Dramimine and about 20 min ago Pepto Bismal tablets. He had the saltine last night, but didn t keep it down. I just had him try to eat another cracker again since he hasn t eaten since that last cracker and prior to that he hasn t eaten since Fri night. Is there anything else he can do?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Hi ajseng

your son seems to have alcohol induced gastritis i.e inflammation of lining of stomach.
you may try antiemetic like metocloperamide, proton pump inhibitors like omeprazole and glucose. if he is not tolerating orally, iv administration may be needed.

kindly consult your family physician soon

best wishes
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor